University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Gibbon, J"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Bartuccelli, MV and Gibbon, JD (2011) Sharp constants in the Sobolev embedding theorem and a derivation of the Brezis-Gallouet interpolation inequality Journal of Mathematical Physics, 52 (9).

Roulstone, I, Banos, B, Gibbon, JD and Roubtsov, VN (2009) A geometric interpretation of coherent structures in Navier-Stokes flows PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 465 (2107). pp. 2015-2021.

Roulstone, I, Banos, B, Gibbon, JD and Roubtsov, V (2009) Kahler geometry and Burgers' vortices Proceedings of Ukrainian National Academy Mathematics, 16 (2). pp. 303-321.

Gibbon, JD, Holm, DD, Kerr, RM and Roulstone, I (2006) Quaternions and particle dynamics in the Euler fluid equations NONLINEARITY, 19 (8). pp. 1969-1983.

This list was generated on Thu Nov 23 18:58:56 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800